# SDR R61A2023070800386

- Difficulty date: June 19, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 36,888 hours, 23,573 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACFT IN HEAVY CHECK AND PERFORMING 170EO-57-10-0017 F52 REINF & RR AILERON TORQUE TUBE SUPPORTS. FOUND 2EA. STUCK FASTENERS FOR REMOVAL THROUGH AILERON TORQUE TUBE SUPPORT FITTINGS. PERFORMED PERMANENT REPAIR BY REAMING HOLE AND FABRICATING AND INSTALLING BUSHING FOR RH WING STUB REINF & RR AILERON TORQUE TUBE SUPPORT IN ACCORDANCE WITH. REF ETD2023-170-015466.
